advertisement
Question
Posted by: Anon | 2010-02-17

Headache before and during period

I am on the Pill (Ginette) and get the WORST headaches close to and during my period
Seven days is just such a long time to suffer with this (this is besides the backache). I just want to curl up under a rock until it' s over

Is there something I can do (am already using a diuretic but it' s not making a difference)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anon
It may be related to the hormones in the contraceptive, and you may need to think about using another kind of contraceptive like the IUD/condoms. Discuss with your doctor. If he thinks it is a kind of migraine he can give you preventative medication.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: B | 2010-02-17

Anon, I think you are getting a mentrual migraine. They are due to hormonal fluctuations and I suffer from them as well. Ask your dr to perscribe sometIhing like Maxalt - or another migraine painkiller. Normal ones dont help. You also have to take the maxalt as soon as the very first pain occurs. I found that if I took an anti-inflammatory and a maxalt together it sorted out the pain.

The only negative about maxalt is that it is very expensive and you have to take it ealy on on the headache.

Good luck

Reply to B
Posted by: cyberdoc | 2010-02-17

Hallo Anon
It may be related to the hormones in the contraceptive, and you may need to think about using another kind of contraceptive like the IUD/condoms. Discuss with your doctor. If he thinks it is a kind of migraine he can give you preventative medication.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement